# SDR AALA20170222010

- Difficulty date: February 19, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 67,061 hours, 8,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 55387
- Condition: Failed
- Location: Cabin
- Part time: 6,430 hours, 2,492 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT AT R3 DOOR FAILED TEST. REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06. OPERATIONAL CHECK GOOD.
